# SDR USAA2009071391816

- Difficulty date: June 22, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 62,990 hours, 28,431 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D53370901204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6069928 - CRACK IN FLOOR FORWARD PRESSURE PANEL AT FR36, -Y1292.  REPAIRED FLOOR FORWARD PRESSURE PANEL AT FR36, -Y1292 IAW US AIRWAYS ENGINEERING CARD M2C53307.
